Yes, It's the same for me. I'm currently taking Tamoxifen, but all the ones I've tried have been the same price. I DO hope Pfizer's discount is substantial.
Member has chosen to not make this information public.
Member not yet following any Pages.
Thank you for your reply batm. Yes, I also have days of fatigue and low energy. I took Arimidex for a year and a half, then Exemestane and now Tamoxifen. I don't have the degree of side effects that I did with the first two, but they are noticeable!
I began AI's with Arimidex and after a year and a half had to go off it due to painful joints, fatigue, and feeling ancient! next I tried Exemestane. i didn't really give it a fair trial, but began to feel the joint pain, so after a lengthy discussion with my Oncology N.P. I switched to Tamoxifen. I'm VERY interested to know what other people's side effects from Tamoxifen are. I've been on it for 7 weeks. Has anyone experienced severe itching and/or rashes?